| Model Number |
5566 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturing record was reviewed, there were no nonconformance related to this lot, therefore, supporting the device met material, assembly and performance specifications.A follow-up report will be issued after the investigation is complete.
Event or Problem Description
As reported: railing polymer detached, and balloon popped.Unsuccessful attempts have been made to obtain additional information.
Additional Manufacturer Narrative
One device was returned for investigation.The device lot history record review indicated no non-conformities related to this lot, therefore, supporting the device met material, assembly, and performance specifications prior to shipment.The event description states that the distal portion of a 6f trapliner fractured off and was retained inside the patient.The patient subsequently underwent intervention for the removal of this retained part without any apparent residuals or complications.The halfpipe lumen delaminated from the pushwire.The collar transition section was damaged.The damages could have likely occurred during use with other concomitant devices.Per ifu, a warning and precaution are stated as of the following: 1.Never advance, withdraw, or rotate an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the catheter against resistance may result in separation of the catheter or guidewire tip, other device damage, or vessel injury.2.Exercise care in handling the catheter during a procedure to reduce the possibility of accidental breakage or kinking.Do not apply torque to the catheter during delivery, as catheter damage may result.No procedure details were received form the account.A nonconformance request was initiated to investigate the complaint issue.A supplier manufacturing/process issue was noted with the trapliner backbone in addition to operational use of the catheter in the procedure.A supplier corrective action has been issued to capture changes.Teleflex will continue to monitor and trend reports for any similar events.